Jung constants of Orlicz sequence spaces

Volume 81 / 2003

Tao Zhang Annales Polonici Mathematici 81 (2003), 25-45 MSC: Primary 46B30. DOI: 10.4064/ap81-1-3

Abstract

Estimation of the Jung constants of Orlicz sequence spaces equipped with either the Luxemburg norm or the Orlicz norm is given. The exact values of the Jung constants of a class of reflexive Orlicz sequence spaces are found by using new quantitative indices for ${\cal N}$-functions.

Authors

  • Tao ZhangDepartment of Mathematics
    TongJi University
    Shanghai 200092, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image